# SDR SWAA2022110152278

- Difficulty date: October 3, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 59,632 hours, 35,273 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Deteriorated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED FLOOR PANEL SKYFLEX STA 270 THRU 380 AT FWD GALLEY AREA 2022-517213 / [01] REPLACED FLOOR PANEL SKYFLEX STA 270 THRU 380 AT FWD GALLEY AREA IAW B737-700 AMM 53-21-00-400-801 STEP 3 F(5).;[02] CORRECTED STEP 1. REPLACED FLOOR PANEL SKYFLEX STA 270 THRU 380 AT FWD GALLEY AREA IAW B737-700 AMM 53-21-00-400-801 STEP 3 F(5) AND JOB CARD 5310-E-16397-NG.;[03] REPLACED FLOOR PANEL SKYFLEX STA 270 THRU 380 AT FWD GALLEY AREA IAW B737-700 AMM 53-21-00-400-801 STEP 3 F(5) AND JOB CARD 5310-E-16397-NG.
